Further results on H∞ control for Markovian jump systems with mode-dependent time-varying delays

Zhicheng Li, Sen Wang, Zhongyang Fei, Huijun Gao

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

This paper studies the problem of H∞ control for a class of Markov jump systems with mode-dependent time-varying delays. Using the idea of partitioning the lower delay bound, a novel Lyapunov-Krasovskii functional (LKF) is constructed. Then a new delay-dependent criterion on the stochastic stability is derived in the form of linear matrix inequality (LMI). Based on this, state feedback controllers, which guarantees the stochastic stability of the closed-loop system with given disturbance attenuation, is proposed. An illustrative example is provided to show the reduced conservatism of the proposed result.
Original languageEnglish
Title of host publicationInternational Symposium on Systems and Control in Aeronautics and Astronautics (ISSCAA)
Place of PublicationPiscataway (New Jersey)
PublisherIEEE
Pages1521-1526
Number of pages6
ISBN (Electronic)978-1-4244-6045-8
ISBN (Print)978-1-4244-6043-4
DOIs
Publication statusPublished - 11 Nov 2010

Fingerprint Dive into the research topics of 'Further results on H∞ control for Markovian jump systems with mode-dependent time-varying delays'. Together they form a unique fingerprint.

Cite this